# SDR AALA202301267157

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 38,964 hours, 16,050 cycles
- System (JASC): 5240 · Service Doors
- Part: Warning Flag
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR RED WARNING FLAG LOOSE. ADJUSTED RED FLAG.
